Paramax - Tension Headaches

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sarahhrrsn
New Member


Date Joined Feb 2006
Total Posts : 12
   Posted 2/28/2006 1:48 PM (GMT -6)   

Paramax - Headaches and MH issues

I have been suffering with headaches for the past 2 years. They are bad every day, some days they get that bad, all i can do is cry and cry.

I have been signed off from work with these headaches as they thought they were BP related.

My BP has settled more or less, except today when it was 183/142.

I am taking Lofepramine and Adipine and as the pain as got out of hand and OTC pills e.g. Syndol, Nurofen Tension headaches is doing nothing but touching the edge.

I have tried Amitrypyline, volterol, codydramol and many OTC remedies.

Neurologist said he thought they were tension related and the fact that i glench my teeth.  I have a splint but can only wear it at night as i gag when it is in.

So, Dr gave me some things to think about, changing home life, job, etc. She says as i have had mental health issues i must stay on lofepramine now for a minimum of 18 months.

She has given me Paramax on the understanding that I am not to overuse them and I must be in control. I can take no more than 4 in 24 hours. If the pain gets to a high level and I cant cope at work, I can take 2 but then need to drink plenty of water, no alcohol and also must have eaten that day.

I am nervous about taking them, she made me scared that If i over take them, it will do me internal harm as I have had liver issues in the past and also unstable zones in my mind and levels that fluctuate to extremes, suicidal (on a cliff edge) , to OTT happy.

It is my first posting, so please be gentle with me.


Has anyone got any thoughts about this drug etc.

Thanks

Sarah



Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 2/28/2006 3:52 PM (GMT -6)   
Hi Sarah, welcome to Healing Well. Sounds like you are having a tough time. Don't be scared about the Paramax (Paracetamol and maxolon combined), as long as you do exactly what the Doctor said about taking 4 in 24 hours - is that 4 doses or 4 tablets? - you should not experience any problems, and when you take any painkillers no alchohol!

Paracetamol is the painkiller and the Maxolon will help you stomach to empty so preventing vomiting/nausea and for you to absorb the Paracetamol to enable the pain to be taken away. Hope this helps, I will pray for you take care Ann.

sarahhrrsn
New Member


Date Joined Feb 2006
Total Posts : 12
   Posted 2/28/2006 4:00 PM (GMT -6)   
Thanks Ann for taking the time to reply to my post.
 
It is 4 tablets over 24 hours, but Dr said that she didnt want me to take 4 every 24 hours.
 
I ended up taking 2 earlier, it has helped with the pain a little, but still feel rouch.  I am shatterd all the time and cant settle.
 
It may be a daft question but what do you mean by " the Maxolon will help you stomach to empty so preventing vomiting/nausea and for you to absorb the Paracetamol to enable the pain to be taken away"
 
I am not sure what is the next step as my drs dont seem to have any ideas.
 
Thank you again Ann
 
Hugs

Sarah
 
 
 
 

Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 3/1/2006 7:14 AM (GMT -6)   
Hi Sarah, Sorry about not explaining about the Maxolon - had migraine yesterday and my concentration had obviously not come back as I thought it had done. Well here goes, normally the stomach empties as it pushes food/drink throughout the digestive tract in a rythm throughout each day. When you have a Migraine attack the stomach stops emptying - the medical term is 'gastric stasis' - so whatever goes into your stomach from then, be it food or medication, is not absorbed into the body and is usually vomited back. I hope this helps.

I think it may be time to talk to your Doctor about you being referred to a Neurologist, especially one with Migraine as a specialty. Don't despair keep going back to see your Doctor, and keep telling him/her about how this is affecting your life. I keep a 'Migraine Diary', keeping a note of each headache I have whether it is a tension headahce or migraine etc. Writing down the time it start and ends, the strength of it - i.e. on a scale of 1- 10, 10 being the worst pain you can ever imagine - and any other symptoms that I have with the headache - nausea, vomiting, dizzy etc - and what medication I have used and what time I have taken it and the dose. This has become quite useful as it reminds me when I have had a full dose in 24hrs, and also it has shown the Doctor more of what I am going through.

I hope this helps you, let me know how you get on, take care Ann.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 21, 2017 7:10 PM (GMT -6)
There are a total of 2,885,350 posts in 316,589 threads.
View Active Threads


Who's Online
This forum has 157708 registered members. Please welcome our newest member, Knightfour.
382 Guest(s), 9 Registered Member(s) are currently online.  Details
Inderjit Singh Madahar, Froggy88, AndLo, Dahlias, dacarte3, MiraclesForAll, Girlie, InTheShop, mareish


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer